Vol. 10, No. 4, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Local bounds for $L^p$ norms of Maass forms in the level aspect

Simon Marshall

Vol. 10 (2016), No. 4, 803–812
DOI: 10.2140/ant.2016.10.803

We apply techniques from harmonic analysis to study the Lp norms of Maass forms of varying level on a quaternion division algebra. Our first result gives a candidate for the local bound for the sup norm in terms of the level, which is new when the level is not squarefree. The second result is a bound for Lp norms in the level aspect that is analogous to Sogge’s theorem on Lp norms of Laplace eigenfunctions.

$L^p$ norms, sup norms, Maass forms, automorphic forms
Mathematical Subject Classification 2010
Primary: 35P20
Secondary: 11F41, 11F25
Received: 9 March 2015
Revised: 31 December 2015
Accepted: 23 April 2016
Published: 20 June 2016
Simon Marshall
Department of Mathematics
University of Wisconsin-Madison
480 Lincoln Drive
Madison, WI 53706
United States